About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 367506, 8 pages
http://dx.doi.org/10.1155/2013/367506
Research Article

Adaptive - Synchronization of Fractional-Order Chaotic Systems with Nonidentical Structures

School of Mathematic and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 27 July 2013; Accepted 17 August 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Li-xin Yang and Wan-sheng He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the adaptive - synchronization of the fractional-order chaotic systems with nonidentical structures. Based on the stability of fractional-order systems and adaptive control technique, a general formula for designing the controller and parameters update law is proposed to achieve adaptive - synchronization between two different chaotic systems with different structures. The effective scheme parameters identification and - synchronization of chaotic systems can be realized simultaneously. Furthermore, two typical illustrative numerical simulations are given to demonstrate the effectiveness of the proposed scheme, for each case, we design the controller and parameter update laws in detail. The numerical simulations are performed to verify the effectiveness of the theoretical results.